# SDR REXA201100988

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 21,904 hours, 19,659 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Sensor
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU LEAKING FUEL.  REMOVED AND REPLACED APU FUEL SOV IAW AMM 49-31-05.  NO FIX.  DM 56373 REMAINS OPEN.  OK FOR SERVICE.  VERIFIED PART EFFECTIVITY.  REMOVED AND REPLACED APU P3 SENSOR IAW AMM 49-51-03.  THIS CLEARS DM 56373.  OPS/CHECK GOOD LEAK CHECK GOOD.
